Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

SLE patient, 10 weeks pregnant, on hydroxychloroquine sulfat, azathioprine, lisinopril. Is it safe ?

i am dr AAAAA from iran. i am a rheumatologist . I have a patient with SLE . she treates now with hydroxychloroquine sulfat 200 mg/daily azathioprine 50 mg/daily. she has lupus nephritis and treated with 6 month pulse cyclophosphamide and then cellcept .and after treatment of nephritis she is now pregnant 10 week.she continued lisinopril in this 10 week of safe continuation of pregnancy in this patient? she has bilateral AVN in both hips and THR in both hip. and prednisolone not given. lupus nephritis of her is in remision.
Asked On : Sun, 23 Sep 2012
Answers:  2 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hydroxychlroquine and azathioprine is safe but lisinopril is absolutely contraindicated in pregnancy.
So it should be stopped immediately, and definitely risk to fetus will be there.
But then the decision has to be taken by patient because risk of deformities in fetus are there.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor